Cymbalta

Posted by popolopo @popolopo, Sat, May 11 8:04am

I have tried Cymbalta (Duloxetine) but I can't fall sound asleep with it. I would like to give it a chance but I need to sleep. I take it for pain after my hip replacement.

On 50mg, take gabapentin and zopiclone.

REPLY

I recently started taking Cymbalta in the mornings. My pain specialist said it is a seratonin reuptake inhibitor. I have neuropathy — the pain has been breaking through the Lyrica and Gabapentin – he thought that Cymbalta would enhance the effectiveness of the anti-seizure meds. I haven't noticed any side affects — I will watch for them. Thank you all, Peggy

REPLY

I was also put on Cymbalta for neuropathy after taking Gabapentin. The Cymbalta has helped me a lot and it also has helped with depression. I find taking it in the morning is best for me.

REPLY

I have just started Cymbalta as of last week. My doctor had me try it last May, but I became very sick with severe intestinal distress and weight loss. We were not really sure that it was the Cymbalta because I developed a UTI just after starting it. Then there were several anti-biotics which may have also caused the problem.

I should tell you that I have a long laundry list of problems: GERD, constant migraines, fibromyalgia, costochondritis, Raynaud’s, Sjogrren’s, high CK level, leg cramps, neuropathy in my feet, osteoporosis-arthritis in my neck, back, wrists, and hands. (Other things as well, but I won’t bore you!). The only pain killer I can take is Tylenol. Recently I came to realize that as fall/winter approaches, I always become a bit depressed, especially since cold weather causes me to tighten my muscles. Not so great for fibro. So my doctor, who is a very good listener has suggested Cymbalta along with the Lyrica I already take.
I am only taking 20mg every other day to start. So far, there has been some intestinal upset, but not too bad. If this works out for 2 weeks, I am supposed to try 20mg everyday. Then we’ll see after that.

Those of you taking Lyrica and Cymbalta have given me hope that there may be some days ahead without pain because of your positive comments. I have read that Cymbalta doesn’t usually have an effect for one to four weeks. I will be marking off the days on the calendar. Thank you for writing about your experience. I appreciate hearing your stories.

REPLY
Please login or register to post a reply.